# SDR F3LA97007

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AU
- Make and model: Boeing 737201
- Aircraft serial: 19423
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545812
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION (C53-107-02) ON FLOORBEAM BS 294 LBL 12 TO RBL 34 WL 208.  REMOVED AND REPLACED UPPER CHORD OF FLOORBEAM BS 294 WL 208 FROM RBL 60 TO LBL 60 IN IAW SRM 53-10-9, SRM 53-10-1.  (M)
